It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=CWootton;4903590]Kavalos, I'm sorry that your son has lost so much weight taking this medication. I hope it hasn't affected his health otherwise. I agree with the others, try giving him a lot of high protein foods in his diet, and load his lunchbox with yummy, high calorie, nutritious snacks too.

This gives me an idea. I'm still not taking ADHD meds and I've gained 30 lbs taking useless anti-depressant meds over the past 14 months. :( This weight gain has done wonders for my depression (sarcasm is my second name). Does anyone think I should suggest Vyvanse for my ADHD to my psychiatrist to try to do double duty and help to counter-balance this weight gain? I think she's planning on trying me out on Concerta. I see her next week.

Thanks![/QUOTE]

I would personally try the Concerta! I am going back on Concerta. I was on Straterra for 8 years. I kept having to get my mgs. upped and upped until I had reached the max and it became totally ineffective. It also depressed me. I went to my doctor at the first of December and was put on 18 mg of Concerta, it worked well. I loved how I felt - so productive and energetic!! Then in the first part of January, he doubled the dose to 36 mg. I took it for two days and about crawled out of my own skin....I was so itchy. After I went back to the doctor - I was told to stop the Concerta and try Vyvanse - 20 mg. I took it today and it caused me to be SO sick...I still feel sick from it. I got a major migraine on my left side and visual disturbances. I couldn't see out of my right eye for many hours. My hands went numb and my head hurt and still does.

I would not recommend this medication for anyone!! I am going to go back to a small dosage of Concerta! Seemed to do the trick for me!!

Another thing - I wouldn't just take these medications for weight loss....When I first started taking the Straterra - I noticed weight loss and then my weight evened out. Concerta causes weight loss - I can't feel when I am hungry - feel full all the time. I'm not sure about Vyvanse - I don't feel full - I feel very sick on it!!

Be careful!
[QUOTE=CWootton;4903590]Kavalos, I'm sorry that your son has lost so much weight taking this medication. I hope it hasn't affected his health otherwise. I agree with the others, try giving him a lot of high protein foods in his diet, and load his lunchbox with yummy, high calorie, nutritious snacks too.

This gives me an idea. I'm still not taking ADHD meds and I've gained 30 lbs taking useless anti-depressant meds over the past 14 months. :( This weight gain has done wonders for my depression (sarcasm is my second name). Does anyone think I should suggest Vyvanse for my ADHD to my psychiatrist to try to do double duty and help to counter-balance this weight gain? I think she's planning on trying me out on Concerta. I see her next week.

Thanks![/QUOTE]

I would personally try the Concerta! I am going back on Concerta. I was on Straterra for 8 years. I kept having to get my mgs. upped and upped until I had reached the max and it became totally ineffective. It also depressed me. I went to my doctor at the first of December and was put on 18 mg of Concerta, it worked well. I loved how I felt - so productive and energetic!! Then in the first part of January, he doubled the dose to 36 mg. I took it for two days and about crawled out of my own skin....I was so itchy. After I went back to the doctor - I was told to stop the Concerta and try Vyvanse - 20 mg. I took it today and it caused me to be SO sick...I still feel sick from it. I got a major migraine on my left side and visual disturbances. I couldn't see out of my right eye for many hours. My hands went numb and my head hurt and still does.

I would not recommend this medication for anyone!! I am going to go back to a small dosage of Concerta! Seemed to do the trick for me!!

Another thing - I wouldn't just take these medications for weight loss....When I first started taking the Straterra - I noticed weight loss and then my weight evened out. Concerta causes weight loss - I can't feel when I am hungry - feel full all the time. I'm not sure about Vyvanse - I don't feel full - I feel very sick on it!!

Be careful!:dizzy:
[QUOTE=CWootton;4903590]Kavalos, I'm sorry that your son has lost so much weight taking this medication. I hope it hasn't affected his health otherwise. I agree with the others, try giving him a lot of high protein foods in his diet, and load his lunchbox with yummy, high calorie, nutritious snacks too.

This gives me an idea. I'm still not taking ADHD meds and I've gained 30 lbs taking useless anti-depressant meds over the past 14 months. :( This weight gain has done wonders for my depression (sarcasm is my second name). Does anyone think I should suggest Vyvanse for my ADHD to my psychiatrist to try to do double duty and help to counter-balance this weight gain? I think she's planning on trying me out on Concerta. I see her next week.

Thanks![/QUOTE]

I would personally try the Concerta! I am going back on Concerta. I was on Straterra for 8 years. I kept having to get my mgs. upped and upped until I had reached the max and it became totally ineffective. It also depressed me. I went to my doctor at the first of December and was put on 18 mg of Concerta, it worked well. I loved how I felt - so productive and energetic!! Then in the first part of January, he doubled the dose to 36 mg. I took it for two days and about crawled out of my own skin....I was so itchy. After I went back to the doctor - I was told to stop the Concerta and try Vyvanse - 20 mg. I took it today and it caused me to be SO sick...I still feel sick from it. I got a major migraine on my left side and visual disturbances. I couldn't see out of my right eye for many hours. My hands went numb and my head hurt and still does.

I would not recommend this medication for anyone!! I am going to go back to a small dosage of Concerta! Seemed to do the trick for me!!

Another thing - I wouldn't just take these medications for weight loss....When I first started taking the Straterra - I noticed weight loss and then my weight evened out. Concerta causes weight loss - I can't feel when I am hungry - feel full all the time. I'm not sure about Vyvanse - I don't feel full - I feel very sick on it!!

Be careful!:dizzy:





All times are GMT -7. The time now is 03:46 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!